MAUDE Adverse Event Report: SMITH & NEPHEW, INC. VIS ADPT GUIDE GII KIT; PROSTHESIS, KNEE, SMI-CONSTRAINED, CMNTD,PLYMER/MTL/PLYER

SMITH & NEPHEW, INC. VIS ADPT GUIDE GII KIT; PROSTHESIS, KNEE, SMI-CONSTRAINED, CMNTD,PLYMER/MTL/PLYER
Model Number V0100106
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the saw blade did not fit through distal femur cutting slot.Double downsized femur from size 7 to size 5.Not nearly enough external rotation of component incorporated into tibia cutting guide.It is unknown how was the procedure completed.

Brand Name
VIS ADPT GUIDE GII KIT
Common Device Name
PROSTHESIS, KNEE, SMI-CONSTRAINED, CMNTD,PLYMER/MTL/PLYER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9859879
Report Number1020279-2020-00949
Device Sequence Number11596135
Product Code JWH
UDI-Device Identifier00885556656365
UDI-Public00885556656365
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170282
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberV0100106
Device Catalogue NumberV0100106
Device Lot Number00165944
Initial Date Received by Manufacturer 02/25/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date03/20/2020
Supplement Report FDA Received Date12/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1